MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8) GAS; INTRAOCULAR GAS

AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8) GAS; INTRAOCULAR GAS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An analysis of the retain sample lot 120716 showed that the product was pfp and met all release criteria.Nothing was found that would account for the reported event.
 
Event or Problem Description
Compliant id: (b)(6).A clinical study reported that after a surgery a patient experience elevated intraocular pressure (26mmhg in the right eye).Surgical date: (b)(6) 2022.Event start: (b)(6) 2022.Event end: (b)(6) 2022.Measures taken: drug therapy.Ae outcome: recovery.Surgical procedures: vitrectomy +vitreous puncture injection surgery + complex retinal detachment repair.Anterior membrane peeling surgery + retinal laser photocoagulation surgery + retinal detachment.Internal pressure repair surgery (left eye).

Brand Name
ISPAN PERFLUOROPROPANE (C3F8) GAS
Common Device Name
INTRAOCULAR GAS
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
plumsteadville, pa P.O. BOX
FR  P.O. BOX 3
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC.
6141 easton rd.
plumsteadville PA 18949
Manufacturer Contact
tim warren
6141 easton rd.
plumsteadville, PA 18949
2157667407
MDR Report Key24873399
Report Number0002518435-2026-00003
Device Sequence Number8951873
Product Code LPO
UDI-Device Identifier00380657971022
UDI-Public(01)00380657971022(17)230731(10)121407
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberN/A
Device Catalogue Number8065797102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown